Normal view MARC view ISBD view

Fiber cobordism and the index of elliptic differential operators / Weishu Shih

Auteur principal : Shih, Weishu, AuteurType de document : ArticleLangue : anglais.Pays : Etats Unis.Éditeur : [Waltham, Mass. : Dept. of Mathematics, Brandeis University, 1966]Description : 1 vol. (14 p.) ; 28 cmBibliographie : Bibliogr. pp. [1]-[2].Sujet MSC : 57Qxx, Manifolds and cell complexes, PL-topology
58Jxx, Global analysis, analysis on manifolds, Partial differential equations on manifolds; differential operators
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
57 SHI (Browse shelf) Available 03119-01

Bull. Am. Math. Soc. 72, 984-991 (1966)

Bibliogr. pp. [1]-[2]

There are no comments for this item.

Log in to your account to post a comment.